# SDR USAA2013021900022

- Difficulty date: January 26, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018210
- Condition: Worn
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - WEAR ON LEFT WING NR 4 SPOILER CENTER HINGE FITTING BETWEEN WS 8744 TO WS 10204 & BETWEEN RIB 16 TO RIB 19.  REPAIRED LEFT WING NR 4 SPOILER CENTER HINGE FITTING IAW A320 SRM 57-70-00, PAR 5C.
